Assicon 2018

The 31st Annual Conference of The Association of Spine Surgeons of India

Time Duration Title
8.30-01.30 PM 4 hrs SESSION:  Live Surgical Demonstration

  • Surgery 1:   Double osteotomy for kyphosis in AS.  Surgeon:  Henry Halm, Germany
  • Surgery 2:   Non fusion thoracoendoscopic fixation of thoracic scoliosis.  Surgeons:   Randall Betz, Darryl Antonacci, United States
  • Moderators:  Ajoy Shetty, Nalli Uvaraj

  • Surgery 3:   Congenital scoliosis.  Surgeon:   Suken Shah, United States
  • Surgery 4:   Degenerative adult scoliosis.   Surgeons:   Rajiv Sethi, Jean Christophe Leveque, United States
  • Moderators:   Abhay Nene, Karthik Kailash, Saumyajit Basu
2.00-5.30 PM 3 hrs 30 min SESSION:   Cadaver workshop

  • Sri Ramachandra Medical University.   Course Director: Karthik Kailash   Coordinator:   G. Sudhir
  • Institute of Anatomy, Madras Medical College.   Course Directors:   Nalli R Uvaraj, Sudha Seshayyan   Coordinator:   Jawahar Jill

Modules

  1. 1. Thoracic and lumbar pedicle screw
  2. 2. Extended posterior approach
  3. 3. TLIF approach

Table Faculty

  • Karthikeyan, M. Subbaiah, Vignesh Jayabalan, Vishnu Prasath, Madhu Kiran, Muralidharan V, Agnivesh Tikoo, Premik Nagad, Ranjith Unnikrishnan, Stanely Michael.

    Only 60 slots available. Contact: +91 7338873681.
2.30-3.30 PM 1 Hr

  • 15 min
  • 15 min
  • 15 min
  • 15 min
SESSION :   Recent Advances and Techniques (Industry time)

  • Robot – Globus Medical
  • Smooth flow navigation - Medtronic
  • MESA System– K2M
  • Meaningful innovation- A user centric approach to solutions in spine - DePuy Synthes
3.30-4.45 PM 1 hr 15 min

  • 12 min
  • 12 min
  • 12 min
  • 12 min
  • 12 min
  • 12 min
SESSION :   Innovations

  • Evolution of Robotics in Spine Surgery - Yair Barzilay, Israel
  • Endoscopy - GESCO - Mohinder Kaushal, Chandigarh
  • New technique in craniovertebral fixation - Sushil Patkar, Pune
  • Ultrasonic bone scalpel - Suken Shah, Bharat Dave, United States, Ahmedabad
  • Neuromonitoring - State of the Art - Rajiv Sethi, Logan McKnight, United States
  • Revolutionising intraoperative 3D imaging in spine surgery - Colin, Ziehm Imaging
4.45-5.30 PM

  • 20 min
  • 20 min
SESSION : Make in India

  • Indian Implants- quality control and Research - Gesco, Indius & Jayon
  • Setting up quality control – Make in India - Aditya Ingalhalikar, Mumbai
Time Duration Title Speaker Place
7.00-8.30 AM 1.30 hrs Registration
8.25-8.30 AM 5 min Opening Remarks Appaji Krishnan
8.30-9.15 AM 45 min BREAKFAST SESSION: Trauma in Special Situations
10 min Ankylosing spondylitis Kamran Farooque New Delhi Moderator: Gautam Zaveri Panelists: Gururaj, Kamran Farooque, Vishal Peshatiwar, Vijay Kamath, Shailesh Hadgaonkar
10 min Poly trauma Vijay Kamat Bengaluru
10 min Liver cell failure Vishal Peshatiwar Mumbai
10 min Pregnancy Gururaj New Delhi
9.15-9.45 AM 30 min FREE PAPER SESSION 1
4 min Odontoid fractures – 7-year experience from a tertiary care referral center in south India Vivek Joseph Vellore Chairpersons: Prashant Kekre, Niraj Vasavada
4 min Functional outcome and complications in unstable hangman’s fracture managed with cervical locking plate and tricortical bone graft Vaibhav Jain Shimla
4 min Finite element analysis of stress variation in adjacent vertebrae and intervertebral discs after vertebroplasty for osteoporotic vertebral compression fractures G.Sudhir Chennai
4 min Structural Failure Of Lumbar Disc : A Retrospective study Abhinandan Reddy M New Delhi
4 min Zygapophyseal joint orientation and facet tropism and their association with lumbar disc prolapse Madhava Pai Kanhangad Manipal
10 min Q & A
9.45-11.00 AM 1 hr 15 min SESSION : AIS
12 min INVITED LECTURE: 3D assessment and surgical correction, Harms Study Group Quality Improvement Project - Surgeon Performance Metrics Peter Newton United States Chairpersons: Arvind Jayaswal, Raghava Dutt
15 min Value of anterior correction in the treatment of AIS Jurgen Harms Germany
8 min Osteotomies in AIS - When,Where,How? C C Wong Malaysia
15 min PANEL DISCUSSION
Do I use LENKE's classification
Shankar Acharya New Delhi Panelists: Suken Shah, Peter Newton, Henry Halm, Bhavuk Garg, Arvind Jayaswal, S. Rajasekaran
15 min DEBATE: Is anterior release still relevant Chairperson: Raghav Dutt
FOR Aravind Jayaswal New Delhi
AGAINST Suken Shah United States
10 min DISCUSSION
11.00-11.15 AM TEA BREAK
11.15-11.45 PM 30 min FREE PAPER SESSION 2
4 min Assessment of coronal plane flexibility in Adolescent Idiopathic Scoliosis: Comparison of post-operative Cobb angle with Side bending, Traction and Fulcrum bending films K Sri Krishna Chaitanya Kolkata Chairpersons: Shankar Acharya, Ram Chaddha
4 min Role of Minimizing implant density in Adolescent Idiopathic Scoliosis - Analysis of 50 consecutive cases Krishnakumar R Cochin
4 min Role of intraoperative traction - Is it necessary to do complex osteotomies in severe Adolescent Idiopathic scoliosis? Hardik Suthar Chennai
4 min The use of the imaging software in the preoperative planning for patients requiring vertebral osteotomies for correction of rigid kyphotic spinal deformities. Kenny David Vellore
4 min Modification of a surgical procedure - one way to prevent proximal junctional kyphosis (PJK) Suresh Pillai Calicut
4 min To study Results of Selective Nerve root block for radicular pain in lumbar disc herniations Bias Dev Jammu
10 min Q & A
11.45-12.30 PM 45 min Session : Endoscopic Spine Surgery
12 min INVITED LECTURE: Full-endoscopic operations in lumbar disc herniations and spinal stenosis Martin Komp Germany Chairpersons: Manoj Sharma, Amit Jhala
2 min Case Presentation Kharunakaran Chennai
DEBATE:
6 min Transforaminal Discectomy Arun Bhanot New Delhi
6 min Interlaminar Approach Pramod Lokhande Pune
6 min Is it the end of Micro Discectomy Suresh Bapu Chennai
6 min Endoscopy in non discogenic pain Kharunakaran Chennai
8 min DISCUSSION
12.30-1.00 PM 30 min FREE PAPER SESSION 3
4 min Tubular Discectomy for Far Lateral Lumbar Disc Herniations Ashwinkumar Vasant Khandge Mumbai Chairpersons: SK Srivatsava, Manish Chaddha
4 min Can we get away with unilateral pedicle screw fixation in TLIF? - A comparative analysis Pramod Sudarshan Chennai
4 min Nerve Root Sedimentation Sign: Can It Predict the success of spinous process spacers? Tarush Rustagi
4 min Oblique Lumbar Interbody Fusion (OLIF) for lumbar spondylolisthesis - Technical nuances and our initial experience/td> Ramesh Chandra V V Tirupati
4 min Co-relation, strategies and management protocols of interventional spinal blocks in treatment of low back pain disorders. Shailesh R Hadgaonkar Pune
10 min Q & A
1.00-2.00 PM 1 hr LUNCHEON WORKSHOP
Medtronic - Rajendra Hall 3
Gesco - Kavery
Globus Medical - Rajendra Hall 7&8
2.00-2.45 PM 45 min CONCURRENT SESSION 1 - Hall 7 & 8 : Neurofibromatosis
8 min Management of dystrophic scoliosis  Suryaprakash Rao Hyderabad Chairpersons: Suryaprakash Rao, Deepak Kumar Gupta
8 min Dumbbell tumors  - approach &  technique of excision Shashank Kale New Delhi
8 min Dural ectasia & deformities of the Lumbosacral spine Naresh Babu Guntur
10 min Case Presentations 1 Thomas Kishen Bengaluru
10 min Case Presentations 2 Krishankumar Cochin
2.45-3.15 PM 30 min FREE PAPER SESSION 4 (Hall 7 & 8)
4 min Spine Surgery Checklist: "A Step towards perfection through protocols" Navin Geralal Mewara Mumbai Chairpersons: Alok Ranjan, Shyam Sundar Bhatt
4 min To Plate or Not Is NOT A Question. Results with Non-Anchored Stand-Alone Titanium Cage Compared to Cage-Plate Constructs in One or Two Level Anterior Cervical Discectomy at 2 Year Follow-Up Ankit Patel Mumbai
4 min Clinical correlation of Intra-operative Neuromonitoring (IONM) in 188 individuals undergoing decompression and instrumentation of spine Shakti A. Goel Ahmedabad
4 min Outcome of Delayed decompression in Cauda Equina Syndrome Vivek Jha Rishikesh
4 min Functional Outcome in transpedicular corpectomy in thoracic spine P Srinath Chennai
10 min Q & A
2.00-2.45 PM 45 min CONCURRENT SESSION 2 - Hall 3 : The Elderly patient (>75 y)
6 min Tuberculosis in elderly - Is it different? Tharadara Ahmedabad Chairpersons: Samir Dalvie, Rushma Tandon
6 min Sarcopenia Bharat Dave Ahmedabad
6 min Fraility index - Does it predict outcome? Samir Dalvie Mumbai
Discussion
DEBATE: Degenerative lumbar scoliosis with unilateral radiculopathy
6 min Pain procedures Abrar Ahmed Kolkata
6 min Selective decompression Ranjit Unni Thiruvananthapuram
6 min Instrumented deformity correction Ketan Khurjekar Pune
Discussion
2.45-3.15 PM 30 min FREE PAPER SESSION 5 (Hall 3)
4 min Age - Does it really count? A study of peri-operative morbidity and long-term outcome in 103 patients aged above 70 years undergoing spine surgery for degenerative lumbar disorders." Nigil Sadanandan Paliyil Mumbai Chairpersons: Vijayakumar, Vikas Tandon
4 min Comparative study of age and effect of medical co-morbidities on short term clinical outcome after spine surgery in elderly Srisanat S. Rao Mumbai
4 min Analysis of functional and radiological outcome following lumbar decompression without fusion in patients with degenerative lumbar scoliosis. Akshay Gadiya Mumbai
4 min Functional Outcome of operative management of Adult Degenerative Scoliosis with neurological symptoms: A study of 24 patients Himanshu G Kulkarni Pune
4 min Effect of Posterior Multilevel Vertebral Osteotomies on Coronal and Sagittal Balance in Fused Scoliosis Deformity Caused by Previous Surgery Won Seok Choi Seoul
10 min Q & A
3.15-3.30 PM TEA BREAK
3.30-3.45 PM 15 min INVITED LECTURE: The Unhappy Patient Shekhar Bhojraj Chairperson: Abhay Nene
3.45-4.45 PM SESSION : Plenary Lectures
12 min Neurologic disease is an important risk factor for revision after spinal fusion Steve Glassman United States Chairpersons: S. Rajasekaran, Raghav Dutt
12 min Unique surgical treatments for children with neuromuscular scoliosis based on diagnosis Randal Betz United States
12 min Sagittal balance parameters - brief history, descriptions and limits Thierry Marnay France
SESSION : Kyphosis
12 min INVITED LECTURE: Morphological classification of kyphosis S. Rajasekaran Coimbatore Chairpersons: Shekar Bhojraj, Prasanth Kekre
12 min INVITED LECTURE: SPO and PSO for correction of fixed kyphotic deformity in AS Henry Halm Germany
12 min Young spine surgeons! Are you ready? VT Ingalhalikar Thane
4.45-6.15 PM 1 Hr 30 Min SESSION : Safety and Value
PART 1 : General Principles Chairpersons: Rajiv Sethi, Steve Glassman
6 min What is “Value” in the care of spine conditions Steve Glassman United States
6 min Patient safety and value. Dashboards and checklists Suken Shah United States
6 min New technology, How to approach it from the lens of safety? Jean C Leveque United States
6 min MIS in complex spine surgery, cost/safety vs. FAD/marketing Vijay Yanamadala United States
8 min Patient safety in India, what does the government and population want H Chabbra New Delhi
5 min Q&A
PART 2 : Mechanisms to enhance safety
6 min System approaches to enhance safety Rajiv Sethi United States
6 min Neuromonitoring - When is it Essential? Ram Chaddha Mumbai
6 min 2 attending surgeons for complex cases Jean C Leveque United States
10 min Invited Lecture: Limitation and complication of MIS correction Neel Anand United States
5 min Q&A
20 min PART 3 : Neuromonitoring - Case based discussion Panelists: Rajiv Sethi, Suken Shah, Sajan Hegde, Peter Newton, Saumyajit Basu
7.00-8.00 PM Inauguration Dr.Pratap C Reddy, Chennai
Chief Guest
8.00 PM Welcome Dinner
Time Duration Title Speaker Place
7.30-8.15 AM 45 min BREAKFAST SESSION (Hall 3) : Osteoporosis
6 min Can we predict nonunion /instability in osteoprotic fracture Shailesh Hadgaonkar Pune Chairpersons: Arvind Bhave, Bharat Dave
6 min Risk factors for adjacent vertebral fractures following vertebroplasty Arvind Bhave Pune
6 min Osteoporotic fractures with neurodefict  - when to decompress & when not to ? Mihir Bapat Mumbai
6 min Sacral insuffiency fractures Rushma Tandon New Delhi
6 min Kummel lesion Venkatesh Krishnan Vellore
6 min Medical Management of Osteoporosis - What and How Long ? Abhay Nene Mumbai
Video Demonstration: Kyphoplasty and vessel plasty Arvind Bhave Pune
7.30-8.15 AM 45 min BREAKFAST SESSION (Hall 7&8) : Case Based Panel Discussion: Spinal Metastasis
8 Min Rationale of Management of Metastatic Spine Disease Naresh Kumar Singapore
Case 1 Moderator: Rohit Amritanand Panelists: Shankar Acharya, Naresh Kumar, Gautam Zaveri, Michael Fehling, Ahmed
Case 2
Case 3
8.15-8.45 AM 30 min Free Paper Session 6
4 min Efficacy of single vs dual growth rods in maintaining shoulder balance in early onset scoliosis Datla Raju Hyderabad Chairpersons: Naresh Babu, Deepak Agrawal
4 min Comparison of two Growth Rod Techniques for EarlyOnset Scoliosis Nikhil K V Coimbatore
4 min Long Term Results of Self-Growing Rod Construct for the Treatment of Early Onset Scoliosis Muralidharan Venkatesan Chennai
4 min Does the Surgical Reduction of High Grade Spondylolisthesis Restore Spino-Pelvic alignment ? An Analysis of 35 patients Rohit Amritanand Vellore
4 min Does the addition of a unilateral cephalad pedicle screw decrease adjacent segment pressure and improve kinematics in a posterior lumbar fusion construct? Ashok Kumar M Vellore
10 min Q & A
8.45-10.15 AM 1 hr 30 min SESSION : Early Onset Scoliosis
PART 1 : Introduction Chairpersons: Suken Shah, Ajoy Shetty
8 min Early Onset Scoliosis - The Scope of the Problem Suken Shah United States
6 min Non-Operative Treatment - Casting / Bracing and Who to Observe? Peter O. Newton United States
5 min Q & A with Discussion
PART 2: Let's go to OT
6 min Operative Treatment-Goals and Guidelines Abhay Nene Mumbai
6 min Definitive Fusion is Best Peter O. Newton United States
8 min Growth Modulation Techniques-Posterior Distraction Methods Randal R. Betz United States
6 min Best Practice for Resource-Challenged Environments Ajoy Shetty Coimbatore
6 min Complications and Bad Actors (Syndromes and Kyphosis) Suken Shah United States
8 min Q & A with Discussion
PART 3: Controversies and New Directions
6 min Is there a Role for Anterior Based Growth Modulation in EOS? Darryl Antonacci United States
6 min When is Lengthening Over at End of the Road Saumyajit Basu Kolkata
6 min Do All EOS Patients Need Definitive Fusion Prior to Adolescence/Adulthood? Randal R. Betz United States
8 min Q & A with Discussion
8 min Summary of the Session and Take Home Points Arvind Jayaswal New Delhi
10.15-11.15 AM 1 hr VT Ingalhalikar Gold Medal Papers
6 + 2 min Feasibility And Outcome Of C1-C2 Trans-Articular Screw Fixation In Children Less Than 8years Of Age Shumayou Dutta Mumbai Chairpersons: V T Ingalhalika, SM Hardiker
6 + 2 min Surgeons Neck Syndrome" - Postural Analysis of Surgeons Neck during Spine Surgeries vs Arthroscopy vs Arthroplasty Arun Kumar Viswanadha Guntur
6 + 2 min Is surgical precision infallible? Concept of acceptable ?errors? with evaluation of 577 cervical pedicle screw placements. Upendra Bidre Bengaluru
6 + 2 min To develop computer assisted patient specific pedicle screw guides for spinal deformities with the help of volumetric CT scan and 3D reconstruction models and compare with free hand technique Bhavuk Garg New Delhi
6 + 2 min Master the Masterly Act of Minimal Invasive Spine Rahul Mehta Mumbai
6 + 2 min MRI Disease: Are we creating new entity (How MRI Report Changes Patients Perception towards Low Back Pain) Anand Behera Coimbatore
6 + 2 min Sensitivity and Specificity of Gene Xpert in Diagnosis of Spinal Tuberculosis -A Prospective Controlled Clinical Study Anil Solanki Kolkata
11.15-11.55AM 40 min ASSI Research Award Papers
10 min ASSI Clinical Research Award: The effect of halo gravity traction in rigid deformities” -a prospective analysis of 26 patients with severe spinal deformities Dilip Chand Raja Coimbatore Chairpersons: Raghava Dutt,Saumyajit Basu
10 min ASSI Basic Science Award: siRNA mediated gene therapy for intervertebral disc degeneration GPV Subbaiah Hyderabad
10 min ASSI Young Investigator Award: Molecular mechanisms involved in lumbar disc degeneration and disc herniation - An insight from proteomic analysis Sri Vijay Anand K S Coimbatore
ASSI Publication Award S. Rajasekaran Coimbatore
12.00-1.00 PM 1 hr Presidential Oration - Mahatria Ra
12.00-12.05 PM 5 min Introduction & felicitation by President-ASSI Raghav Dutt Hyderabad
12.05-12.50 PM 45 min Presidential Oration Mahatria Ra
1.00-2.00 PM 1 hr LUNCHEON WORKSHOP
Cure surgicals - Rajendra Hall 3
Jayon - Kavery
DePuy Synthes - Rajendra Hall 7&8
2.00-2.45 PM 1 hr CONCURRENT SESSION 3 - Hall 7 & 8 : Rare degenerative conditions
DEBATE: Thoracic disc prolapse Chairpersons: Suhail Afzal, Kalidutta Das
6 min Transpedicular approach Subir Zaveri Chennai
6 min Transthoracic discectomy Sajesh Menon Cochin
DISCUSSION
6 min OLF in thoracic spine Suresh Pillai Ahmedabad
6 min Thoracic OPLL with myelopathy Rajesh Parasnis Pune
6 min Symptomatic L1-L2 lumbar disc prolapse Vijaykumar G Kolkata
DISCUSSION
2.00-2.45 PM 45 Min CONCURRENT SESSION 4 - Hall 3: MIS
10 min What is new in MIS ? Neel Anand United States Chairpersons: Amit Jhala, Arvind Kulkarni
6 min Can MIS avoid fusions in degenerative unstable spine Rajkumar Deshpande Bengaluru
6 min Is it necessary to decompress unstable spine - role of indirect decompression in degenerative unstable spine Amit Jhala Ahmedabad
6 min When Open surgery fails - is it wise to try MIS? MIS in revision spine surgery Umesh Srikanta Bengaluru
6 min How to incorporate MIS in practice Arvind Kulkarni Mumbai
10 min Discussion
2.45-3.25 PM 40 min SESSION : Plenary Lectures
15 min Treatment and midterm results - Early treatment of congenital scoliosis Jurgen Harms Germany Chairpersons: HS Chabbra, Shekar Bhojraj
12 min Management of degenerative cervical myelopathy: what do we know? where are we going? Michael Fehlings Canada
12 min Full endosopic cervical spine surgery - anterior & posterior approach Martin Komp Germany
03.25-03.40 PM TEA BREAK
3.40-4.25 PM 45 min SESSION : CV Junction
6 min Management of atlanto axial dislocation in very young children Roopesh Kumar Chennai Chairpersons: SK Srvatsava, Vivek Joseph
10 min Reducing severe basilar invagination and AAD using DCER principle Sarat Chandra Delhi
10 min Anterior surgery for AAD Sushil Patkar Pune
5 min DISCUSSION
15 min INVITED LECTURE: Evolving concepts in the treatment CV junction instability Atul Goel Mumbai
4.25-4.55 PM 30 min FREE PAPER SESSION 7 (Hall 7 & 8)
4 min Safety and Feasibility of Cervical Pedicle Screw fixation in Paediatric Subaxial Cervical Spine using a free-hand technique Nishank Mehta New Delhi Chairpersons: Rajamani, Ramakanth
4 min Complexity Simplified ! Efficacy of Occipito-cervical fusion using Plate screw Rod+ allograft in 52 cases Mihir Upadhyaya Mumbai
4 min Outcome of Surgery for Atlanto-Axial Osteoarthritis by mini open percutaneous technique Vignesh pushparaj Chennai
4 min Cervical corpectomy using Ultrasonic bone scalpel - Analysis of 101 cases - A Retrospective study Dev Anand Ahmedabad
4 min Prospective Analysis of Early Unplanned Readmissions in Spine Surgery - Are 30 days enough? Avinash.M Coimbatore
10 min Q & A
4.55-5.55 PM 1 Hr SESSION : Adult Deformity
12 min INVITED LECTURE: Frontal and sagittal balance optimization after preop CT guided implantation of screws in surgical treatment of deformity Thierry Marnay France Chairpersons: S. Rajasekaran, Saumyajit Basu
12 min Surgical planning in degenerative lumbar scoliosis Henry Halm Germany
DEBATE: Restoring sagittal balance
8 min Osteotomies are necessary Steve Glassman United States
8 min Posterior column osteotomy is not required Neel Anand United States
10 min Potential Hematological Problems and Planning for Blood Loss in Complex Adult Spinal Deformity Surgery Rajiv Sethi United States
10 min DISCUSSION
5.45-6.45 PM GBM - Hall 3
7.30 PM Onwards Entertainment: KM Music Conservatory (AR Rahman Foundation)
Banquet
Time Duration Title Speaker Place
8.30-9.00 AM 1 hr Session: Academic Writing
7 min Setting up a study Shantanu Patil Chennai Chairperson: Upendra
7 min What I like and dislike in a paper - How do critical appraisal of papers? Kshitij Chaudhry Mumbai
7 min The peer review process Bhavuk Garg New Delhi
Sponsored Session
Denosumab in the Management of Osteoporosis
Ranjan Mittal Hyderabad
9.00-9.30 AM 30 min FREE PAPER SESSION 8
4 min Does adjuvant use of Denosumab prevent recurrence in treatment of giant cell tumour of spine- A prospective study Sachlang Deb Barma Coimbatore Chairpersons: Karthik Kailash, Phanikiran
4 min Is Salvaged Blood Transfusion Appropriate in Metastatic Spine Tumour Surgery? G. Vijayaraghavan Singapore
4 min Symptomatic Implant/Construct Failure in Metastatic Spine Tumour Surgery: Incidence, Categories and Management Aravind Kumar Singapore
4 min Symptomatic and Aggressive Spinal Hemangiomas- A practical management protocol based on a single centre experience Ganesh Swaminathan Vellore
4 min Basic Concepts In Metal Work Failure After Metastatic Spine Tumour Surgery Naresh Kumar Singapore
10 min Q & A
9.30-10.10 AM 40 Min SESSION : Controversies in Spine Surgery
20 min Panel discussion: Navigation, Robotics, 3D imaging are they standard of care for spine surgery? Moderator:Mahesh B Panelists:Vishal Kundnani, Yair Barzilay, Arvind Jayaswal, Prashant Kekre
20 min Case discussion: What to do with the misplaced pedicle screw Moderator:Upendra B Panelists:Chirayu Gupta, SK Srivastava, Shankar Acharya, Saumyajit Basu
10.10-10.40 AM 30 Min SESSION : Cervical Spondylotic Myelopathy
20 min Case based discussion: Compressive spondylotic myelopathy Muralidharan Venkatesan Chennai Panelists: Ravi Venkatesan, Sandeep Sanone, Alok Ranjan, Balamurali
10 min Can preop investigation prognostigate the outcome of surgery in CSM Alok Ranjan Hyderabad
10.40-11.30 AM 50 min SESSION: Spinal Cord Injury
20 min Case Presentation & Panel Discussion: Central cord syndrome Ankur Nanda New Delhi Moderator:Ankur Nanda Panelists:Michael Fehling, H Chabbra, Suresh Bapu, Vikas Tandon
10 min Invited Lecture: Evaluation and management of child with spinal cord injury Randal Betz United States Chairpersons: Raghav Dutt, Abhay Nene
12 min Invited Lecture: Perioperative spinal cord injury - Prevention, assessment and management Michael Fehlings Canada
8 min Discussion
11.30-12.00 PM 30 min FREE PAPER SESSION 9
4 min Diffuse tensor imaging versus conventional MRI in evaluation of cord integrity in acute spinal cord injury Hemant Bansal New Delhi Chairpersons: Kenny David, Premik Nagad
4 min Analysis of functional outcomes and probability of return to work in patients treated for cervical myeloradiculopathy Mohammed Faizan Pune
4 min Spinal tuberculosis with atypical radiological presentation B. Gurumurthy Bengaluru
4 min Increasing incidence of pyogenic spondylodiscitis: Is it time to stop empirical ATT? Vishnu Prasath Salem
4 min Outcome of Three Column Reconstruction using Posterior only Approach in Spine Tuberculosis Gagan Deep Rishikesh
10 min Q & A
12.00-1.00 PM 1 hr SESSION: Infections
Case presentation 1 : Postoperative discitis Moderator: Venkatesh
15 min DISCUSSION: Prevention strategy, when to suspect postop discitis, investigations, healing Venkatesh Vellore
5 min Antibiotic therapy - What and how long? Suhail Afzal Srinagar
7 min Surgery in postoperative discitis - When and what Karthik Kailash Chennai
Case presentation 2 : Immediate postop implant infection Moderator: Nalli Uvaraj
15 min DISCUSSION: Diagnosis, Role of debridement - When and how many, extended cultures Stanley Michael Chennai
7 min Management of implant infection at 6 weeks postop Prashant Kekre Chennai
7 Min Role of Vac in spinal infection Charanjit Singh Dhillon Chennai
12.30 PM Lunch & Depart